MightGet.com






Boots Pharmaceuticals Boots Ibuprofen 400mg - 48 Caplets 10168102


28 Advantage card points. Boots Pharmaceuticals Ibuprofen 400mg Caplets, double strength relieves pain, inflammation and fever. Easy to swallow. Each tablet contains Ibuprofen 400mgSee details below, always read the label. FREE Delivery on orders over 45 GBP. (Barcode EAN=5045095384319)